I am 38 and I am not interested in this pill for birth control. I need it for period control. I have read so many people complain about weight gain and their breast going up a size IN THE BEGINNING but no one seems to say if it ever evens out or if they continue to have problems. I think I can deal with any symptom, even weight gain and breast swelling as long as i know that these are temporary while my body adjusts to the pill and do not persist month after month. So to those who stuck with it, do these symptoms even out... oh please say yes! I desperately need help with my periods and the negative reviews have me worried.
Hi, unfortunately, these symptoms can continue throughout treatment. Some users are lucky, and these side effects can subside. Really the only thing i can say is, time will tell. I know that's not what you want to hear but it is difficult to predict what will happen in the future... I have added a link which lists the potential side effects of this medication
- Generess Fe Information for Consumers
- Generess Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Generess Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 May 2010 • 1 answer
Posted 29 May 2013 • 2 answers
Posted 21 Jun 2013 • 1 answer
Posted 28 Dec 2013 • 1 answer
Posted 31 May 2016 • 0 answers